Pseudo-likelihood estimation in ARCH model

Mukherjee, Kanchan (2006) Pseudo-likelihood estimation in ARCH model. Canadian Journal of Statistics, 34 (2). pp. 341-356. ISSN 0319-5724

Full text not available from this repository.

Abstract

The author presents asymptotic results for the class of pseudo-likelihood estimators in the autoregressive conditional heteroscedastic models introduced by Engle (1982). Unlike what is required for the quasi-likelihood estimator, some estimators in the class he considers do not require the finiteness of the fourth moment of the error density. Thus his method is applicable to heavy-tailed error distributions for which moments higher than two may not exist.

Item Type: Journal Article
Journal or Publication Title: Canadian Journal of Statistics
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/1800/1804
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 65681
Deposited By: ep_importer_pure
Deposited On: 15 Jul 2013 09:11
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 08:34
URI: https://eprints.lancs.ac.uk/id/eprint/65681

Actions (login required)

View Item View Item